Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Gyno Problems

Cuzz6119

New member
Newbies
Joined
Feb 18, 2015
Messages
14
Hey guys I'm looking for some help on a gyno issue. I'm on blast right now. I'm on week 7 of 16. I'm running 750 test and 600 deca, AI 0.5mg Anatrazole and 0.25 Prami ED. I started noticing that my left nipple was a little sensitive but I didn't pay it any mind as I've never had issues with gyno before. I did keep a check every so often to make sure there was no tissue growth. Well I felt a little node at around 4 weeks and so I got labs (which I attached) to check and make sure my estro levels were in check. They seem to be perfect and my test levels look unrealistic :headbang:. So I just upped my prami dose to 0.5 ED as I figured it was the rare tissue growth from elevated prolactin. Well it did not get any better and actually got slightly worse. I decided that my prami must have lost its potency or was bunk, as I wasn't feeling any side from the elevated dose. So I ordered more prami from a new supplier and now I've start back at .25mg ED. I'm already telling a difference as my sex drive is increasing rapidly. I didn't even realize it had been suppressed. There has been no discharge from the nipple which is why I said this must be a rare case of tissue growth although I'm only guessing.

My question is, should I be taking something else to reverse the tissue growth or do you think that it will eventually go away on its own as the prami continues to down regulate my prolactin levels? Should I increase my dose?
 

Attachments

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
I have this same issue, despite my AI, Test always causes this problem for me. You already have a lump of some sort, so it's probably been there but dormant. Personally, I can use 2.5mg of LETRO and still feel the lump, it doesn't grow, but it's there. The only thing that makes it go away for me is not using test at all. It's weird, and I can't explain it. Dunno if your situation is similar, but I get gyno issues from even 300mg of test...so I literally just don't run it anymore unless I feel like dealing with the lumps. Again, I don't think they are growing (and I had gyno surgery to have like 90% of it removed) -- but they still "swell" a little bit from test.
 

Cuzz6119

New member
Newbies
Joined
Feb 18, 2015
Messages
14
That's the weird thing. I've never had a gyno problems and I have run this high of test dose multiple times. This is the first time I've ever had a lump and my estro levels are barley over. That surely couldn't be causing gyno at those level right?

I have letro on hand but I don't want to use it unless I have to.
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
That's the weird thing. I've never had a gyno problems and I have run this high of test dose multiple times. This is the first time I've ever had a lump and my estro levels are barley over. That surely couldn't be causing gyno at those level right?

I have letro on hand but I don't want to use it unless I have to.
Honestly most people are going to tell you that you probably shouldn't be having any issues with .5mg adex and .25mg prami ED, some people would even say those are pretty high doses.

That being said, EVERYONE is different and like I said about my personal experiences, I have gone up to 2.5mg letro ED which WRECKED my joints and lipid profiles and while it killed the gyno "sensitivity" it never actually made the little lumps behind the nip go away until I completely discontinued testosterone. I have learned to live with the lumps while running high test cycles, it does suck but I have found with diet in check I never see any fatty tissue growth and the lumps do not seem to grow any larger than they currently are which is about maybe dime sized at best.
 

PitbullTank

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Nov 15, 2010
Messages
4,651
you need tamox/nolva.... run it at 20-40mg ed for a few weeks then taper down
 

cryptasm

Member
Registered
Joined
Dec 8, 2004
Messages
984
Yeah Nolva is going to fix it .. like PitbullTank said add 20-40mgs nolva per day till its gone then 7 more days. always works for me..
 

Staff online

  • K1
    Blue-Eyed Devil
  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
504,043,778
Threads
123,812
Messages
2,367,368
Members
155,284
Latest member
LoganOne
Top